# SDR UALA2011020700655

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 44,835 hours, 17,647 cycles
- Engine: Iae V2522A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 1685MK7
- Part serial: 263
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 STALL ECAM MESSAGE.  REPLACED THE NR 1 ENGINE VSV ACTUATOR IAW MM.
